American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D41) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 62 found      Go to page: 1 2 3

[1] Claude Levesque and Michel Waldschmidt. Familles d'\'equations de Thue associ\'ees \`a un sous-groupe de rang $\mathbf{1}$ d'unit\'es totalement r\'eelles d'un corps de nombres. Contemporary Mathematics 655 (2015) 117-134.
Book volume table of contents   
View Article: PDF

[2] Luis Dieulefait and Nuno Freitas. The Fermat-type equations $x^5 + y^5 = 2z^p$ or $3z^p$ solved through $\mathbb{Q}$-curves. Math. Comp. 83 (2014) 917-933.
Abstract, references, and article information   
View Article: PDF

[3] Konstantin M. Dyakonov. $ABC$-type estimates via Garsia-type norms. Contemporary Mathematics 561 (2012) 229-237.
Book volume table of contents   
View Article: PDF

[4] Michael A. Bennett. Powers in recurrence sequences: Pell equations. Trans. Amer. Math. Soc. 357 (2005) 1675-1691. MR 2115381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tauno Metsänkylä. Catalan's Conjecture: Another old Diophantine problem solved. Bull. Amer. Math. Soc. 41 (2004) 43-57. MR 2015449.
Abstract, references, and article information   
View Article: PDF

[6] Eric Freeman. Systems of diagonal Diophantine inequalities. Trans. Amer. Math. Soc. 355 (2003) 2675-2713. MR 1975395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. J. Stroeker and N. Tzanakis. Computing all integer solutions of a genus 1 equation. Math. Comp. 72 (2003) 1917-1933. MR 1986812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. E. Cremona and D. Rusin. Efficient solution of rational conics. Math. Comp. 72 (2003) 1417-1441. MR 1972744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dimitrios Poulakis. Affine curves with infinitely many integral points. Proc. Amer. Math. Soc. 131 (2003) 1357-1359. MR 1949864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Giovanni Resta and Jean-Charles Meyrignac. The smallest solutions to the diophantine equation $x^6+y^6=a^6+b^6+c^6+d^6+e^6$. Math. Comp. 72 (2003) 1051-1054. MR 1954984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lynda Danielson and Burton Fein. On the irreducibility of the iterates of $x^{n}-b$. Proc. Amer. Math. Soc. 130 (2002) 1589-1596. MR 1887002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Daniel J. Bernstein. Enumerating solutions to $p(a)+q(b)=r(c)+s(d)$. Math. Comp. 70 (2001) 389-394. MR 1709145.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Emery Thomas. Counting solutions to trinomial Thue equations: a different approach. Trans. Amer. Math. Soc. 352 (2000) 3595-3622. MR 1641119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zhenfu Cao. On the Diophantine equation $x^{p}+2^{2m}=py^{2}$. Proc. Amer. Math. Soc. 128 (2000) 1927-1931. MR 1694856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Günter Lettl, Attila Petho and Paul Voutier. Simple families of Thue inequalities. Trans. Amer. Math. Soc. 351 (1999) 1871-1894. MR 1487624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Randy L. Ekl. New results in equal sums of like powers. Math. Comp. 67 (1998) 1309-1315. MR 1474650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ray Steiner. Class number bounds and Catalan's equation. Math. Comp. 67 (1998) 1317-1322. MR 1468945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael A. Bennett and Benjamin M. M. de Weger. On the Diophantine equation $|ax^n-by^n|=1$. Math. Comp. 67 (1998) 413-438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. Ernvall and T. Metsänkylä. On the $p$-divisibility of Fermat quotients. Math. Comp. 66 (1997) 1353-1365. MR 1408373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Charles Helou. On Wendt's determinant. Math. Comp. 66 (1997) 1341-1346. MR 1423075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Pavlos Tzermias. Mordell-Weil groups of the Jacobian of the 5-th Fermat curve. Proc. Amer. Math. Soc. 125 (1997) 663-668. MR 1353401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Randy L. Ekl. Equal sums of four seventh powers. Math. Comp. 65 (1996) 1755-1756. MR 1361807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Karl Dilcher and Ladislav Skula. A new criterion for the first case of Fermat's last theorem . Math. Comp. 64 (1995) 363-392. MR 1248969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] N. P. Smart. The solution of triangularly connected decomposable form equations . Math. Comp. 64 (1995) 819-840. MR 1277771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] K. Rubin and A. Silverberg. Erratum: ``A report on Wiles' Cambridge lectures'' [Bull.\ Amer.\ Math.\ Soc.\ (N.S.)\ {\bf 31} (1994), no.\ 1, 15--38; MR1256978 (94k:11062)] by K. Rubin and A. Silverberg . Bull. Amer. Math. Soc. 32 (1995) MR 1300061.
Abstract, references, and article information   
View Article: PDF

[26] B. M. M. de Weger. A Thue equation with quadratic integers as variables . Math. Comp. 64 (1995) 855-861. MR 1277766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kenneth A. Ribet. Galois representations and modular forms . Bull. Amer. Math. Soc. 32 (1995) 375-402. MR 1322785.
Abstract, references, and article information   
View Article: PDF

[28] P. Moree, H. J. J. te Riele and J. Urbanowicz. Divisibility properties of integers $x,\ k$ satisfying $1\sp k+\cdots+(x-1)\sp k=x\sp k$ . Math. Comp. 63 (1994) 799-815. MR 1257577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Petr Cikánek. A special extension of Wieferich's criterion . Math. Comp. 62 (1994) 923-930. MR 1216257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Laurent Denis. Le th\'eor\`eme de Fermat-Goss . Trans. Amer. Math. Soc. 343 (1994) 713-726. MR 1195509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 62 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia